Geometrical contributions to secret sharing theory. / Jackson, W.-A.; Martin, Keith M.; O'Keefe, C.M.

In: Journal of Geometry, Vol. 79, No. 1-2, 2004, p. 102-133.

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)102-133
Number of pages32
JournalJournal of Geometry
Issue number1-2
Publication statusPublished - 2004
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 1338510